# SDR 97ZZZX2632

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N264B
- Make and model: Swrngn SA226T
- Aircraft serial: T221
- Engine: Garrtt TPE3313U
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 8682721
- Condition: Cracked
- Location: 2nd Stage Turb
- Part time: 2,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND STAGE TURBINE ROTOR EXHIBITS RIVET HOLE CRACKS 0.020 INCH TO 0.050 INCH DEEP.  DEFECT DISCOVERED 200 HOURS AFTER HOT SECTION INSPECTION AT UNSCHEDULED ENGINE REMOVAL.
